Jump to content

Stupid, but took 20mg clonazepam


Recommended Posts

8 minutes ago, centaurus said:

 Go to the ER or it will be ok?

That's a LOT of clonazepam........How long ago did you take it?..........In my opinion, you should probably go to ER right away, especially since your regular dose is only 4mg.

Edited by CrazyRedhead
Link to comment
Share on other sites

None of us are doctors and can say with certainty that you will be ok. When in doubt, go to the ER. In fact, if you are so severely depressed that you overdosed on Klonopin then I think you should be seen in the ER.

Having said that, in my crazy and non-professional opinion, I think you will be ok. But go to the ER anyway because you need help.

Link to comment
Share on other sites

As jt said, none of us are dr's, don't know your height and weight, and metabolism. 

That said, I've taken near that amount once, ER doc it wasn't a fatal dose. BUT, get your butt to an ER, just to be safe. 

Drinking charcoal is no fun, and you'll shit black for days. Please don't do it again. 

Link to comment
Share on other sites

Oy.

Your body chemistry is all out of whack if you're going through opiate withdrawal and adding 20mg clonazepam on top of it.

There are better comfort meds available through medically supervised detox. 

Plus your regular meds (psych and non) may or may not play well.

In addition, when you take that much clonazepam at once a) you lower your seizure threshold and b) are likely to run out of your controlled substance prescription early. Responsible providers won't give early refills unless you have a police report indicating the meds were stolen.

Please be safe.

If you're having a hard time managing your meds right now, is there someone you trust who can hold them and only give you a day's worth at a time? What other harm reduction strategies might you try? (this may include going to get checked out by a medical professional and/or requesting an emergency appointment)

Link to comment
Share on other sites

They gave me naltrexone,clonidine,clonazepam.. I can't afford buprenorphine therapy, there it cost 600-700$/ month, Today I feel well, psych meds work great and of course there are "black" days.

It's day 9 of abstinence only and maybee naltrexone caused some dysphoria,so i impulsively wanted to feel better and overdosed clonozepam.

Edited by centaurus
Link to comment
Share on other sites

It's a bummer that you can't get a medically supervised methadone taper or something, @centaurus. You're through any acute withdrawals by now, though.

So what you're left with is letting your body get back to some kind of baseline with regard to getting used to life without smack (or whatever your form of opiates), and whatever psychological cravings are associated, as well as dealing with life as it comes instead of trying to get out of it.

Are you able to access therapy to increase or enhance your already existing "crap management" skills?

Link to comment
Share on other sites

7 hours ago, Wooster said:

It's a bummer that you can't get a medically supervised methadone taper or something, @centaurus. You're through any acute withdrawals by now, though.

So what you're left with is letting your body get back to some kind of baseline with regard to getting used to life without smack (or whatever your form of opiates), and whatever psychological cravings are associated, as well as dealing with life as it comes instead of trying to get out of it.

Are you able to access therapy to increase or enhance your already existing "crap management" skills?

Many thanks to you.

Yes, tommorow I'll start psycholigical supportive therapy for my addicition.

Edited by centaurus
Link to comment
Share on other sites

  • 1 year later...

Glad you are okay !!  Be sure to have a blood panel to check kidney function now. 

My psych doc told me not to take over 4 mg in 24 hours as that can cause feelings of depression.  I have taken 2 mg and felt very depressed, but it passed as I drank alot of water and let time take it's course. 

 

Link to comment
Share on other sites

 Share

×
×
  • Create New...